# SDR AALA201703319051

- Difficulty date: March 10, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 46,402 hours, 17,039 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302000000
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT CARGO BAY FLOOR PANEL 151FF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00, AND IRM 9701, REVISION G.
